Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Stopped using control cream. Noticed itchy blotchy with lots of rashes on face. Prescribed steroids. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
i have been using a control cream from XXXXXXX Badesco for the last 2-3 yrs. i stopped using it over a week ago n now my face is itchy bloatchy with lots of rashes all over including the eyelids. my skin doctor prescribed me steroids but am afraid to use it now cos i feel like my skin might get depended on it again. i dont want to go thru the same thing all over again. help me plez.....for now am just using aloe vera gel n buckthorn seed oil to just calm the redness n itchiness.thanks
Posted Wed, 17 Jul 2013 in General Health
Follow-up: Stopped using control cream. Noticed itchy blotchy with lots of rashes on face. Prescribed steroids. What to do? 3 minutes later
would you recoomend washing my face using Dettol Antiseptic liquid. am desperately trying to get back my skin to normalcy.thanks
Answered by Dr. Chakravarthy Mazumdar 2 hours later

Thanks for your query.

I am happy to help. Sounds like you have sensitive skin. Just stopping a cream would not cause a rash. It sounds like you are reacting to something in your environment i.e., some kind of allergen...could be soap, shampoo...etc. You could try mixing the steroid cream with the aloe vera gel 1 part to 1 part to see if this helps. If not then I would try using the steroid cream alone until the redness is under control. After that you may want to seek a consultation from a skin care expert or a Dermatologist.

I hope this has answered your question. Let me know if there is anything else I can help with.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor